I have been SO SICK the last few weeks. It started as hives in the evening, and I would stay up trying not to rip the skin off my thighs and legs and upper arms. My Dr took her last vacation before switching healthcare companies, so I wasn't able to get in right away. I've been on Prednisone (a steroid) since Monday. I feel nauseous and sick most of the time. I have Attarax, which is very similar to Benedryl and I slept through Tuesday.
My bday is today-May 3!!!
and I'm going to see some friends before I get caught up on SO.MUCH.WORK. on the computer that I've missed out in the last week!!
I've been having a lot of emotional issues about this week, mostly brought on by another dose of my BC shot that I get every 3 months and the Prednisone. I'm getting older and it just feels like nobody cares, and we have always gotten a lot of attention on our bdays. My sister gets more attention on my bday than I do. And I hate myself for feeling this way. I guess it's because it's one day of the year, that I want back, and I think I deserve that. All the other days, except Ash's, it can go back to not having Angie around. And I hate myself for saying that.
I want to end this on a positive note before I jump into the shower and "start" my day. Ugh. I hate these meds, so so so much!
My influenster stuff, that I have taken pics of (the opposite problem that i had last time), but I haven't written up a lot of the articles. Thankfully, I started with the Colgate product so I have 3/7 done! I just need to edit, update and post. So Sorry for the multiple postings!